Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some generalization of quasi-Frobenius algebras


Author: R. M. Thrall
Journal: Trans. Amer. Math. Soc. 64 (1948), 173-183
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1948-0026048-0
MathSciNet review: 0026048
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, C. J. Nesbitt, and R. M. Thrall, Rings with minimum condition, University of Michigan Publications in Mathematics, No. 1, 1944. MR 0010543 (6:33e)
  • [2] T. Nakayama, On Frobeniusean algebras, I, Ann. of Math. vol. 40 (1939) pp. 611-633. MR 0000016 (1:3a)
  • [3] -, On Frobeniusean algebras, II, Ann. of Math. vol. 42 (1941) pp. 1-21. MR 0004237 (2:344b)
  • [4] -, Note on uni-serial and generalized uni-serial rings, Proc. Imp. Acad. Tokyo vol. 16 (1940) pp. 285-289. MR 0003618 (2:245c)
  • [5] -, Algebras with anti-isomorphic left and right ideal lattices, Proc. Imp. Acad. Tokyo vol. 17 (1940) pp. 53-56. MR 0004236 (2:344a)
  • [6] C. J. Nesbitt and R. M. Thrall, Some ring theorems with applications to modular representation, Ann. of Math. vol. 47 (1946) pp. 551-567. MR 0016760 (8:64a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0026048-0
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society